... and, other than feeling a bit detached from my surroundings, don't notice much difference (other than heartburn and constipation)
3 Jan 2012
Hello clydecrum. You'll have to be a bit patient. More likely than not another three weeks before you feel the full theraputic effect of the drug. The physical side effects, usually ease up within the first two weeks or so and disappear not much after that. Best of wishes to you,pledge
4 Jan 2012
I started Wellbutrin Sr in september and it took 8 weeks to start working for me. Wellbutrin did great for my depression and energy level. I to felt detached from my surroundings but that feeling did past as my body got use to the medications.
I almost gave up on the medication so many times but online support groups help me hang in there and Im glad I did. Try your best to stick it out. I hope it kick in sooner for you and I hope you start to feel better.
I hate the constipation side effect.
20 Jan 2013
I made the mistake of stopping my meds back in Oct. Big mistake. I was hit by depression again around the 4th of this month. I started back up on the 6th so its only been 15 days. Not many side affects this time around. Im still not myself. Im very emotional these past couple of days and cry quite a bit. But i have great support with me all day. Im hoping a couple more weeks and I will be better. My Dr said it could take between three to four weeks. Hang in there. I know its not easy but stick to what your Dr tells you. The first time I was hit it took a good four weeks. I know right now it feels like an eternity but you will make it. Good luck.
- Wellbutrin SR Information for Consumers
- Wellbutrin SR Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin SR (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking Wellbutrin XL 300mg for several years now. I am also an ultra endurance athlete (think IronMan) racing several events a year and ...
2 answers • 20 Aug 2012
Hello, I am on my first week of Wellbutrin (generic) IR and am not sleeping well. Does this side-effect eventually wear off? Will I ever be able to ...
5 answers • 16 May 2013
I take 100mg of Zoloft and dr added 150mg Wellbutrin SR to help. I'm supposed to be taking it twice a day but it's been a little over a ...
6 answers • 18 Nov 2013
this enough time to decided if this is a side effect of additional depression?
3 answers • 5 Feb 2014